# SDR 97ZZZX272

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26150
- Make and model: Cessna 402C
- Aircraft serial: 402C0111
- Engine: Cont TSIO520VB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Spring Seat
- Part number: 631653
- Condition: Missing
- Location: Oil Press Hsng
- Component: 642224
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED NEWLY OVERHAULED ENGINE AND DURING PRE-OILING COULD NOT GET OIL PRESSURE.  FOUND THAT SPRING SEAT P/N 63153 WAS MISSING FROM OIL PRESSURE RELIEF HOUSING.  INSTALLED THE MISSING PART, FIXED THE PROBLEM.
